MAUDE Adverse Event Report: STELLAREX 035; DCB PTA CATHETER

STELLAREX 035; DCB PTA CATHETER
Model Number AB35SX060200135
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob and weight are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.The stellarex device was returned for evaluation.Visual examination found no unusual characteristics of the device.During functional testing using a syringe filled with water, the device was pressurized and at less than 1 atm, a pinhole leak on the balloon was present.Per the ifu, balloon rupture is listed as a potential complication of the peripheral balloon.
 
Event or Problem Description
The stellarex device was used to treat a moderately tortuous and a severely calcified mid sfa.During inflation at 2 atm, the balloon burst due to heavily calcified edges.The balloon was removed in one piece and the procedure was completed with a new stellarex device.No patient injury reported.This product problem is being submitted per fda request because the balloon ruptured below rbp.

Brand Name
STELLAREX 035
Common Device Name
DCB PTA CATHETER
MDR Report Key12701517
Report Number3011416935-2021-00044
Device Sequence Number4613992
Product Code ONU
UDI-Device Identifier00813132026981
UDI-Public00813132026981
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P160049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberAB35SX060200135
Device Catalogue NumberAB35SX060200135
Device Lot NumberF8J20G01A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/26/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MERIT: 0.035" GO2 GUIDEWIRE; TERUMO: 6F SLENDER INTRODUCER SHEATH
Patient Age78 YR